# SDR MALA010360

- Difficulty date: March 30, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N79XJ
- Make and model: Saab SF340A
- Aircraft serial: 079
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-INSPECTION, CWA.  LT AILERON FWD OB WING CABLE IS CHAFED, MX REMOVED AND REPLACED CABLE.
